Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4659
Title: Degenerate Elliptic Problems in a Class of Free Domains
Authors: Rodrigues, José Francisco 
Urbano, José Miguel 
Keywords: p-Laplacian operator; Free boundary problems; Continuous dependence; Unidirectional non-Newtonian flows
Issue Date: 1999
Citation: Journal des Mathématiques Pures et Appliqués. 78:8 (1999) 819-840
Abstract: We study a mixed boundary value problem for an operator of p-Laplacian type. The main feature of the problem is the fact that the exact domain where it is considered is not known a priori and is to be determined so that a certain integral condition is satisfied. We establish the existence of a unique solution to the problem, by means of the analysis of the range of an appropriate real function, and we show the continuous dependence with respect to a family of operators. These results can be applied to the study of unidirectional non-Newtonian flows of power-law type, in particular to solve a simplified problem arising in theoretical glaciology and to show the existence of a Bingham flow in an open channel; the uniqueness in this case is an open problem.
URI: http://hdl.handle.net/10316/4659
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat 
file3c298418220a483f8b0401fbbba1b208.pdf185.34 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

7
checked on Jun 25, 2019

WEB OF SCIENCETM
Citations

7
checked on Jun 25, 2019

Page view(s)

116
checked on Jul 17, 2019

Download(s)

114
checked on Jul 17, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.